×

Sequences with minimal block growth. II. (English) Zbl 0299.54032


MSC:

54H20 Topological dynamics (MSC2010)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] E. M. Coven,P-recursion and transformations groups having an equicontinuous replete semigroup,Math. Systems Theory 3 (1969), 170–178. · Zbl 0179.28303 · doi:10.1007/BF01746525
[2] E. M. Coven andG. A. Hedlund, Sequences with minimal block growth,Math. Systems Theory 7 (1973), 138–153. · Zbl 0256.54028 · doi:10.1007/BF01762232
[3] G. A. Hedlund, Endomorphisms and automorphisms of the shift dynamical system,Math. Systems Theory 3 (1969), 320–375. · Zbl 0182.56901 · doi:10.1007/BF01691062
[4] M. Morse andG. A. Hedlund, Symbolic dynamics II. Sturmian trajectories,Amer. J. Math. 62 (1940), 1–42. · JFM 66.0188.03 · doi:10.2307/2371431
[5] M. E. Paul, Minimal symbolic flows having minimal block growth,Math. Systems Theory 8 (1974), 309–315. · Zbl 0306.54056 · doi:10.1007/BF01780578
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.